# SDR CA001102005

- Difficulty date: October 10, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Frchld F27F
- Aircraft time: 36,251 hours
- Engine: Rroyce DART5297E
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 36,309 hours, 30,651 cycles
- Component: F27F
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A 1.5 INCH CRACK WAS FOUND AT FS 33.662 AND WL +50 APPROX. THE CRACK WAS FOUND BY X-RAY AND CONFRIMED BY EDDY CURRENT DURING A SPECIAL INSPECTION.
